MathSciNet Relay Station
MathSciNet bibliographic data
MR380087 (52 #988) 35J05
Kleinman, R. E.; Roach, G. F. Boundary integral equations for the three-dimensional Helmholtz equation. SIAM Rev. 16 (1974), 214–236.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement